# SDR HALA20250509027

- Difficulty date: May 6, 2025
- Submitted: May 10, 2025
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 60,468 hours, 9,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOPLISHING TASH CARD 330-335100-02-1, 3L DOOR 15WL EPSU FAULTING. REPLACED PSU PER 33-51-38. OPS NO GOOD. CONTINUE T/S 19999 REMOVED AND REPLACED 3L ESCAPE SLIDE PER AMM 25-62-41. OPS CHECKS OK. NO FAULTS NOTED. OK FOR SVC
